MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO SHIGELLA ANTISERUM POLY GROUP A; ANTISERA, ALL TYPES, SHIGELLA SPP.

LEE LABORATORIES, INC. BD DIFCO SHIGELLA ANTISERUM POLY GROUP A; ANTISERA, ALL TYPES, SHIGELLA SPP.
Model Number 228341
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd difco¿ shigella antiserum poly group a atypical growth was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " it was reported that there is no agglutination for s.Dysenteriae serogroup 3 when using cat 228341 lot 9354479.Customer problem: customer reports no agglutination for s.Dysenteriae serogroup 3 when using cat 228341 lot 9354479.".

Brand Name
BD DIFCO SHIGELLA ANTISERUM POLY GROUP A
Common Device Name
ANTISERA, ALL TYPES, SHIGELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
MDR Report Key11879165
Report Number1025402-2021-00004
Device Sequence Number4339278
Product Code GNB
UDI-Device Identifier00382902283416
UDI-Public00382902283416
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/09/2022
Device Model Number228341
Device Catalogue Number228341
Device Lot Number9354479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1